# SDR SIMA990092

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC688
- System (JASC): 3830 · Waste Disposal System
- Part: Panel
- Part number: 7253680117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - EXCESSIVE CORROSION ON THE LAVATORY SERVICING PANEL.  REMOVED  AND REPLACED THE LAVATORY SERVICING PORT.  (M)
